# SDR USAA010927

- Difficulty date: July 19, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 37,299 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BULKHEAD WITH CRACKS, ONE AT 1 INCH, ONE AT 1.125 INCH, TWO AT 1.5 INCH AND TWO AT .125 INCH, BS 178 LBL 5.7 WL 216; BL 0, WL 184 - WL 195; RBL 5.  CUT OUT DAMAGE, INSTALLED FILLER AND DOUBLER PER SRM 53-10-08, EO 5300V152, EO 5300V153.  (M)
